| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Impairment (2138); Insufficient Information (4580)
| Date of Event |
05/02/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Limited information available.Once additional information is captured a supplemental report will be submitted.
Event or Problem Description
Lenstec, inc.Received an email notification stating "lens was implanted into eye on (b)(6) 2023 and patient was not seeing clearly after implant.".
Event or Problem Description
Lenstec, inc.Received an email notification stating "lens was implanted into eye on 2/28/23 and patient was not seeing clearly after implant.".
Additional Manufacturer Narrative
Based on the review of the batch documentation, as the lens was not returned, lenstec can confirm that all procedures in the manufacturing and packaging of the lens were conducted correctly.Additionally, we have not received any other complaints from this batch.There was no evidence to suggest that any aspect of this device was responsible for the patient not seeing clearly after the surgery.Furthermore, lenstec confirms that the lens, its design and the manufacturing process are not at fault due to the extensive testing that we have performed on this model.